RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1978, Volume 243, Number 1, Pages 41–44 (Mi dan42101)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

On the problem of finding an isotropic Riemannian metric in an $n$-dimensional space

R. G. Muhometov, V. G. Romanov

Computer Centre of USSR Academy of Sciences, Siberian Branch, Novosibirsk

Full text: PDF file (399 kB)

Bibliographic databases:
UDC: 517.946
Presented: М. А. Лаврентьев
Received: 07.06.1978

Citation: R. G. Muhometov, V. G. Romanov, “On the problem of finding an isotropic Riemannian metric in an $n$-dimensional space”, Dokl. Akad. Nauk SSSR, 243:1 (1978), 41–44

Citation in format AMSBIB
\Bibitem{MuhRom78}
\by R.~G.~Muhometov, V.~G.~Romanov
\paper On the problem of finding an isotropic Riemannian metric in an $n$-dimensional space
\jour Dokl. Akad. Nauk SSSR
\yr 1978
\vol 243
\issue 1
\pages 41--44
\mathnet{http://mi.mathnet.ru/dan42101}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0511273}


Linking options:
  • http://mi.mathnet.ru/eng/dan42101
  • http://mi.mathnet.ru/eng/dan/v243/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. A. L. Nazarov, V. G. Romanov, “A uniqueness theorem for the inverse problem for the integrodifferential electrodynamics equations”, J. Appl. Industr. Math., 6:4 (2012), 460–468  mathnet  crossref  mathscinet
    2. V. G. Romanov, “On the determination of the coefficients in the viscoelasticity equations”, Siberian Math. J., 55:3 (2014), 503–510  mathnet  crossref  mathscinet  isi  elib  elib
    3. V. G. Romanov, “The problem of recovering the permittivity coefficient from the modulus of the scattered electromagnetic field”, Siberian Math. J., 58:4 (2017), 711–717  mathnet  crossref  crossref  isi  elib  elib
    4. V. G. Romanov, “Phaseless inverse problems that use wave interference”, Siberian Math. J., 59:3 (2018), 494–504  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:26
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019